# SDR SWIA201334361

- Difficulty date: August 11, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 29,616 hours, 24,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AIRCRAFT MAIN CABIN DOOR UNDER PANEL 832GL.  C-CHECK REPAIRED IAW STS.
